American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. C. Williams. Corrigendum: ``Some primes with interesting digit patterns'' [Math. Comp. {\bf 32} (1978), no. 144, 1306--1310;\ MR {\bf 58} \#484] . Math. Comp. 39 (1982) 759. MR 669667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John D. Dixon. Asymptotically fast factorization of integers . Math. Comp. 36 (1981) 255-260. MR 595059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. D. Hendy and N. S. Jeans. The Jacobi-Perron algorithm in integer form . Math. Comp. 36 (1981) 565-574. MR 606514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. C. Williams. Some primes with interesting digit patterns . Math. Comp. 32 (1978) 1306-1310. MR 0480311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Theresa P. Vaughan. A generalization of the simple continued fraction algorithm . Math. Comp. 32 (1978) 537-558. MR 0480367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wells Johnson. On the $p$-divisibility of the Fermat quotients . Math. Comp. 32 (1978) 297-301. MR 0463091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eugene Salamin. Computation of $\pi $ using arithmetic-geometric mean . Math. Comp. 30 (1976) 565-570. MR 0404124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Spira and Alexander Scheeline. Table errata: ``A cotangent analogue of continued fractions'' (Duke Math. J. {\bf 4} (1938), 323--340) by D. H. Lehmer . Math. Comp. 28 (1974) 677. MR 0345897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Brillhart. Note on representing a prime as a sum of two squares . Math. Comp. 26 (1972) 1011-1013. MR 0314745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1